On infinitesimally homogeneous manifolds
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1041-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a2,
author = {V. E. Gal'perin},
title = {On infinitesimally homogeneous manifolds},
journal = {Doklady Akademii Nauk},
pages = {1041--1043},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a2/}
}
V. E. Gal'perin. On infinitesimally homogeneous manifolds. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1041-1043. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a2/